Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Long Term Effects Of Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Long term effects of HIV and Atripla regimen

I am 51 years old and have been HIV+ for about 5 years. I immediately started on a Atripla regimen upon diagnosis. Seems to be working great for me - undetectable viral load and t-cells back in the 600s. The only issue is I travel abroad about...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
A good question-published data is limited as to very long term effects of Atriple (>>5 years) but general clinical experience and that from observational studies seems to be reassuring that patients doing well on Atripla who remain adherence... Read more »

Atripla: Long Term Side Effects?

Hi Dr. Henry. I am not currently taking Atripla; however, my HIV specialist says that it'll... Read more »

Atripla - Long Term Side Effects

Is it common for someone on Atripla to continue to experience side effects such as weight gain in... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Raltegravir: Long-Term Results

Knowledge about the long-term safety and effectiveness of potent combination HIV therapy (commonly called ART or HAART) is essential particularly if HIV-positive people are expected to take these medicines for the rest of their life. As mentioned... Read more »
The Body's "Ask the Experts" Forums

FAQs About Atripla (Efavirenz/Tenofovir/FTC)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Choosing Atripla | Side Effects | When to Take Atripla Choosing Atripla How can I tell if Atripla is right for me? Can I... Read more »
U.S. Food and Drug Administration

Approval of Atripla

The Food and Drug Administration (FDA) today (July 12, 2006) approved Atripla Tablets, a new fixed-dose combination of three widely used antiretroviral drugs, to be taken in a single tablet once a day, alone or in combination with other... Read more »
Project Inform

CROI 2012: New Full-Regimen Quad Pill as Effective as Atripla

The new Quad pill keeps HIV under control as well as Atripla (Sustiva + Viread) in one study, and in another performs as well as boosted Reyataz. Compared to Atripla, the Quad showed fewer neurological side effects. It's very likely this new pill... Read more »
Connect With Others

Atripla side effects (what not someone else with Atripla Drama)

Posted by Kenn, 3 Replies
Looking for another opinion if I should continue with Atripla and try to ride out the next two weeks or stop and try another medication. I'm on day 5, I have a history of anxiety and so far this has been multiplied two fold. I have been walking... Read more »

Atripla- Rash/Side Effect

Posted by RL9141, 4 Replies
Yesterday (saturday) made one week of being on Atripla. I started breaking out all over my body. It looks like chicken pox, small red dots all over my body. I've taken some Bendryl. This morning (Sunday) it is worse. It's covered more of my body and... Read more »

Solution to Atripla Side Effects (at least for me)

Posted by Wiilock, 3 Replies
Hey all, I have been on the "wonder pill" for about 3 years now. Previously was on norvir boosted invirase/truvada combo but the GI problems finally were too much.
Anyway I want to briefly recap what I've learned from some of my homeopathic... Read more »

Question about Atripla side effects.

Posted by Rochambeau, 4 Replies
I've been hiv positive for nearly two years now. I was first taking norvir, truvada and reyataz but they made me feel perpetually hung over and with the norvir my body couldn't tolerate even a single beer or glass of wine, which I enjoy very much. ... Read more »